This is my first post and I would like to introduce myself as a 64 year old male. I have no other health issues other than this muscle condition and having had a stent placed in heart in 2005 I believe I have Rhabo
condition due to taking lipitor/80mg for two or more years. I can hardly walk without a kane and will be unable to continue working if I cannot get this under control. I stopped the lipitor a while back but I'm still having many problems. I worry that my 75mgPlavix per day could also be adding to this condition. Any thoughts or comments would be greatly appreciated. Thanks and happy healthier NY
HI! I am so sorry for all you are going through. My husband also took plavix a year before he had this reaction to Lavastatin. Because he did not have insurance the MD would not run any test to figure out if it was the plavix. I knew it had to be because he was fine before taking it. He lost strength and was in a wheel chair for 2 weeks. He also seemed to not have any control of his right hand as far as where it was going or hanging on to. I took him off of the plavix my self since the MD didn't seem to want to. He got better but I do feel that it weekend him.
I know you don't feel the way I do right now. But I am so glad you posted this. Maybe I am on the right track after all. I just feel there is a connection of these two drugs even if they were not given at the same time.
I wonder if anyone knows if they consist of a common chemical? Or if they both are blockers?
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.